# SDR SIMA20130922003

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 28,749 hours, 24,673 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURING ODOR COMING FROM ROW 7 AREA.  INSPECTED AROUND ROW 7 AREA AND PSU PWLS.  FOUND NO EVIDENCE OF ANY ELECTRICAL DEFECT WITH ACM ON/OFF IAW SRM 140 21-20-00.
